MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS®, CLOSED MALE LUER W/RED CAP, 10 UNITS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS®, CLOSED MALE LUER W/RED CAP, 10 UNITS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH2000SC-10
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.
 
Event or Problem Description
An event involved a spiros®, closed male luer w/red cap, 10 units reported that spiros began leaking upon disconnection.The event occurred during infusion.Two occurrences were reported.No additional distinguishing details or differentiating information were provided.There were patient involvement and no reported patient harm.
 
Additional Manufacturer Narrative
Received two (2) used units ch2000sc-10 spiros connected to unknown extension sets and nine (9) opened/unused units ch2000sc-10 spiros for inspection.As received, the two (2) used spiros were spinning freely.One (1) used spiros had scratches at the spinning mechanism, indicative of a bad shear tab break.The one (1) spiros was not fully connected.The spiros were each functionally tested and found to meet product specifications.The reported complaint could be confirmed on the one (1) spiros due to it not being fully connected but activated as received.The probable cause is unknown.The spiros met functional specifications.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
SPIROS®, CLOSED MALE LUER W/RED CAP, 10 UNITS
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23824935
Report Number9617594-2025-02311
Device Sequence Number5093723
Product Code ONB
UDI-Device Identifier00840619042769
UDI-Public(01)00840619042769(17)300201(10)14307823
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000SC-10
Device Lot Number14307823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown